# SDR 97FDEA00698

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 65185951
- Condition: Cracked
- Location: Bs 876
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0835 050 UPON REMOVAL OF UPPER SPLICE FITTING FOR ACCESS FOR NR 0822, CORROSION ON BOTTLE PIN CASTING, FOUND FITTING TO BE CRACKED BS 876, WL 178 RT SIDE P/N 65-18595-1.  REMOVED DAMAGED SPLICE FITTING, UPPER RT SIDE AT BS 876, WL 178, RBL 68-72.  BACK DRILLED FASTENER HOLES.  DEBURRED HOLES AND INSTALLED TORQUED FASTENERS PER FED-EX SRM 51-30-4 AND 51-30-2.
